# SDR AALA20011416

- Difficulty date: July 11, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT INOPERATIVE SEAT 24J.  RECONNECTED SOCKET TO EMERGENCY LIGHT SEAT 24J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
